A member asked:

I'm on 100 mg seroquel (quetiapine) for 1 mth . how can i discontinue without withdrawal .how slowly should i wean off?my doc said cold turkey is fine is he right?

A doctor has provided 1 answer
Dr. James Wells answered

Specializes in Psychiatry

Yes. There should be no withdrawal symptoms from discontinuing the seroquel (quetiapine) immediately.

Answered Jan 2, 2015

4.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...